# SDR 9902496631

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK IN UPPER CHORD AND WEB HOLE OPENING ON RIGHT WING UPPER MID SPAR NR 3 MAIN FUEL TANK HOLE. REPAIRED PER EA 66-163365.
